# SDR SWAA2022060213278

- Difficulty date: May 29, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 49,478 hours, 29,599 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED TAIL BLOWOUT ON TAKEOFF PRECAUTIONARY EMERGENCY LANDING IN BURBANK. LAND WAS UNEVENTFUL AND NO BLOWN TIRE. / [01] PERFORMED CONDITIONAL INSPECTION IAW AMM 05-51-59. NO DISCREPANCIES NOTED. AIRCRAFT OK FOR SERVICE.
